MathSciNet Relay Station
MathSciNet bibliographic data
MR1079604 (91j:35288) 35R35 (35B45 35Q72 73D30)
Ebin, David G.; Simanca, Santiago R. Small deformations of incompressible bodies with free boundary. Comm. Partial Differential Equations 15 (1990), no. 11, 1589–1616.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement